# SDR UIEA2024121901175

- Difficulty date: December 20, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 119,413 hours, 18,351 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Transmitter
- Part number: 8TJ124GGT1
- Part serial: GDB12327
- Condition: Faulted
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

EICAS FUEL IMBALANCE. FOLLOWED QRH 12.8 SUSPECT ENG 1 FUEL LEAK. SHUTDOWN ENGINE 1( PERFORMED DVI AND WET MOTORING TO LEAK CHK PER AMM 71-00-00/201. NO LEAK NOTED. REMOVED & REPLACED #1 FUEL FLOWS TRANSMITTER PER AMM 73-31-01/401 & AIPC 78-31-01-05. AND LEAK CHK OK PER AMM 71-00-00/501.    )
